MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL JELCO ACUVANCE PLUS SAFETY IV CATHETER - RADIOPAQUE

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL JELCO ACUVANCE PLUS SAFETY IV CATHETER - RADIOPAQUE
Model Number 3357
Health Effect - Clinical Code No Information (3190)
Date of Event 04/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Upon discontinuing the iv in the left antecubital site, no catheter came with the hub.Dates of use: (b)(6) 2018.Diagnosis or reason for use: iv therapy.

Brand Name
SMITHS MEDICAL JELCO ACUVANCE PLUS SAFETY IV CATHETER - RADIOPAQUE
Common Device Name
IV CATHETER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
MDR Report Key7446357
Report NumberMW5076571
Device Sequence Number1642718
Product Code LJS
UDI-Device Identifier10351688071453
UDI-Public10351688071453
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2020
Device Model Number3357
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight91